# SDR HYIA20120528528

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 23,475 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: C662020011RX
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A PREVELENT FUEL ODOR DURING ALL GROUND OPERATIONS AND DURING CLIMBOUT.  PILOT NOTED WHAT APPEARED TO BE FUEL IN BOTTOM OF FUEL FLOW INDICATOR. ON INSPECTION, EVIDENCE OF FUEL STAINS AT THE BOTTOM OF FUEL FLOW GAUGE WERE NOTED.  BASED ON THIS FINDING, FUEL FLOW GAUGE WAS R & R IAW C402 MM.
